# SDR QXEA2013022500494

- Difficulty date: February 25, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Nr 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 12 HAS AREAS OF GOUGES INSIDE THE CLAW.  BLENDED GOUGES ON SEAT TRACK NR 12 IAW SRM REV 12 53-20-49-02-02.   FOUND TO BE WITHIN LIMITS IAW SRM REV 12 53-20-49-02-02.  CONFIRMED AFFECTED AREAS CRACK FREE REF NTM 51-00-06-910-801, PT 1, REV 8.
